# SDR VTZA96077

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 7012100811
- Condition: Failed
- Location: Avionic Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT NR 6384 - ROC-IAD - DURING CRUISE, THE FLIGHT CREW STATED THAT THEY DETECTED AND ELECTRICAL BURNING SMELL IN THE COCKPIT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE NR 2 RMU.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
